MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number D-1313-05-S
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 02/28/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was received for analysis at the time of submission of the initial 3500a.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.The device history record was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Concomitant products were used in this study: 4-mm-tip non-irrigated-tip catheter navistar catheter other companies devices were not used in this study.(b)(4).This product is not returned to bwi.
 
Event or Problem Description
This complaint is from a literature source.It was reported that with 130 consecutive patients who underwent catheter ablation of idiopathic left bundle block morphology (dominant s wave in lead v1) ot-vas between january 2010 and february 2015.Among them, 1 patient in the pbv2 group suffered pericardial effusion without cardiac compression and treated with pericardiocentesis.Additional information was received on the event.It was reported one (b)(6) female ((b)(6)) patient in the pbv2 group suffered pericardial effusion without cardiac compression and treated with pericardiocentesis.Patient required additional one-day observation and fully recovered.Lot # 16050905l thermocool sf nav 7.5f df catheter was used in this event.The author stated that bwi device possibly led to the reported patient consequence, and the event was procedure related.The event did not result in the impairment of a body function or damage to a body structure.Title: ¿outcomes of catheter ablation of idiopathic outflow tract ventricular arrhythmias with an r wave pattern break in lead v2: a distinct clinical entity¿ the purpose of this study was to characterize the anatomic origin, electrophysiological features, and outcomes of catheter ablation of outflow tract ventricular arrhythmias with a pattern break in lead v2.

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6498108
Report Number9673241-2017-00290
Device Sequence Number1170800
Product Code LPB
UDI-Device Identifier10846835003208
UDI-Public(01)10846835003208(11)140130(17)170131(10)16050905L
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberD-1313-05-S
Device Catalogue NumberBNI35DFCT
Device Lot Number16050905L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/17/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age71 YR
Patient Weight95